# SDR USAA2012011200019

- Difficulty date: January 7, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SUPPORT FLOOR BETWEEN FR12 TO FR24, Y254.  REPLACED FLOOR SUPPORT FLOOR BETWEEN FR12 TO FR24, Y254 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53112816 & D53110406.
